Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What is the treatment for tightness in foreskin? - Online Doctor Chats

Date : 30-Nov-2013
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2527 Questions
User:Good Afternoon
Doctor:good evening
User:Ohh
Doctor:please proceed with your query
User:Little awkward position to ask u my question
User:since its ......... anyways
User:my forescreen is tight and due to that it get cracks after foreplay or masturabate
User:what to do
Doctor:you may want to undergo circumcision surgery
Doctor:to make the area free
Doctor:consult an urologist for the same
User:no alternative for surgery
User:since i am 39 and dont want surgery
Doctor:surgery is the permanent option
Doctor:You can use lubricants like vaseline for temporary relief
User:ok
User:to heal the cracks what to apply
Doctor:vaseline or petroleum jelly
User:cracks go off with that since its burning
Doctor:yes, it does go away with these
User:ok
Doctor:any more queries?
User:one more thing
Doctor:yes
User:how much is the cost for the surgery
Doctor:not more than few thousands
Doctor:is that all for now?
Doctor:are you there?
User:yes
User:ok thanks
User:bye
User:nice talking u
Doctor:thank you too
Doctor:same here
Doctor:bye for now
User:sorry for such awkward question
Doctor:no problem
User:thanks
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor